Jump to content

BetterOff

Platinum Member
  • Content Count

    4,188
  • Joined

  • Last visited

About BetterOff

  • Rank
    Platinum Member

Profile Information

  • Gender
    Male

Recent Profile Visitors

4,807 profile views
  1. Hi Bob, I hope you had a wonderful Thanksgiving. Hugs, Lindahurt

  2. My advice is to go with your doctors suggestion. you know its not good to go cold-turkey but at least hang in there with one medication until you get over the withdrawals... and dont give up, another AD might work better for you...
  3. Hello, everyone reacts to an anti-depressant differently - some can be more detrimental to a user than others. I also agree either give it another week or two or else switch to a different AD... I cannot recommend one as its against DF rules but there are many AD's out there. Good luck and best wishes...
  4. Dear Bob, I came across your profile while reading one of your helpful posts. You have guided many people on this forum and I hope that you are doing well now. My prayers and good wishes are with you.

  5. Thinking about you and praying that you are okay. ((hugs))

  6. we are all here for you,i hope you get through this,thoughts are with you.

  7. Bob, you are in my prayers and thoughts.

  8. He is always in my prayers, I am glad he is safe, he has helped me so much.

  9. TO EVERYONE ON DF, THAT OUR FRIEND BOB HAS HELPED. HE NOW NEEDS YOUR HELP, PRAYERS AND POSITIVE THOUGHTS. HE IS IN THE HOSPITAL. AND WE NEED TO LET HIM KNOW WE ARE HERE FOR HIM.

  10. Hello, I read your post, quite long and very informative. After reading through it I kept thinking to myself this is depression (I think) talking, but of course I am not a professional and so cannot say for sure, but I do recommend you see a good psychiatrist. General practioners often try and handle cases of depression, but I think its best if you can afford it to see a psychiatrist as they are the experts at diagnosis and prescribing medication. Also some therapy would help also I think. I do both myself as I want to get well so I seek out professional medical assistance and therapy. Anti-depressants can work wonders for you and to be honest, I think a doctor might well start you on another. You have to remember that not all AD's work on all people, and often a first attempt (you mentioned a med that started with C and that could be celexa or citalophram) can fail but success with the second or third attempt. You gotta hang in there and give them a try as its a trial and error thing to get on the right medication at the right dosage (both are important). But there is this thing called *clinical depression* which means a person does not produce enough happy hormones and thus we need help (I am clincially depressed) so maybe you might be clinically depressed also, your doctor should be able to tell if you have clinical depression or there is situational depression (caused by a situation like a death in the family, loosing a beloved animal, divorce, etc...) Hope this helps, PLEASE I beg of you to get yourself into the doctors again and preferrably a psychiatrist as they are better in USA Canada and Australia than a general practioner (uk is just the opposite for some reason there you see your general practioner)
  11. Hello and welcome to the best website on the internet for those of us with issues. You will find *lots* of valuable information on DF and hopefully friends also. Welcome aboard!! Best of wishes to you!!!
  12. Hello, you are living because each day is different and you will continue to move forward and graduate and then life will get even better. I feel your pain, it seems you are holding on to past mistakes and that is something we should never do. What is in the past is over and done with. If you made any mistakes dont blame yourself, you didnt do anything to harm yourself or school on purpose. We all make mistakes, its part of life and it never ends, we will make mistakes at work and in our love lives, and with friends etc... Please try and learn to move on though, and be positive and go easy on yourself, we do the best that we can and sometimes its just not right that we beat up on ourselves ya know?? Be kind to yourself is my advice and dont dwell in the past but look foreward to the future. You are going to do just fine. Finish that last module and continue to do good in school and dont worry about the others around you being younger, your life may sound like the tortoise and the hare story but keep plodding along and you will get to where you wish... one step at a time good luck and best wishes.
  13. Hello, perhaps you need some direction in life from a therapist. They are good at getting to the root of your issues and lack of motivation and self confidence and help to restore these. If in school they *do* have counselors at the health center which should be free. Perhaps you need to start a series of sessions to get back the drive and vim and vigor that you once had. Low motivation and self esteem and self love are things they can work with you over and help to bring these back also. I highly recommend you get to the health center and get some counseling... you asked for advice so I hope I helped a bit. Its also good to let this kind of stuff out here on DF but we are not near as effective as a therapist or counselor. Thats why I say to go see one at your school and again they should be free as services for the health center are buuilt into the tuitions... Good Luck and best wishes.
  14. I read your post and Hey you are getting close to graduating, thats a super achievement. I think you dont give yourself enough credit. You need to develope a higher self love and self esteem in my opinion. Sometimes it takes getting hold of the right therapist to do that. Perhaps you have not had a good one. Also be careful not to fall into depression, you are starting to show signs you know, be careful and see the doctors about this is my opinion. I know you said you tried some meds with no results, but often it takes *alot* of trial and error to find the right medication and the right dosage also. You have to get both right because if underdosed by a medication, you wont get any positive results. Anyway I just wanted to say to give yourself more credit and you are a good decent intelligent person which is obvious to read in your post so you will be an achiever. I can just tell it. I want to wish you the best of luck...
  15. Hello, I read your post and indeed you could have just had a bad day. Mood altering medications do help give you more positive days but alas there will be a day or two a month I think where you just wont be quite with it. I have this happen, I rebound. If you start to wind up in a constant funk, then its time to see your doctor and tell them that you are having too many bad days. Lets just hope this was one of those days when you just feel like eh... Good Luck and Best Wishes
×
×
  • Create New...